# SDR GTIA2023110737587

- Difficulty date: November 5, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N929NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9395
- Aircraft time: 11,765 hours, 4,859 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INFLIGHT CABIN FUME EVENT. ENTIRE CABIN AFFECTED, DESCENT PHASE WHILE LEVEL AT 15,000FT. PACK 2 WAS ISOLATED AND TURNED OFF. FUMES DISSIPATED AFTER (WITHIN 5 MINS.) PACK 2 WAS ISOLATED. -PERFORMED TSM 05-50-00-810-831-A. IDENTIFIED PACK 2 AS SOURCE OF ODOR. NO OTHER ISSUES FOUND.
